# SDR FDEA201107252938

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5377018620100
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AT AFT BULKHEAD PARTITION FR 38.2 BETWEEN STR 42RT & 43RT SHEAR TIE AT FUSELAGE SKIN HAS BUCKLED.  REMOVED AND REINSTALLED SUPPORT ANGLE IAW SRM 51-40-21, REMOVED AND INSTALLED NEW SHEAR TIE ON FR 38.2, STR 42-STR 43, RT SIDE IAW SRM 51-40-21 FABRICATED NEW SHEAR TIE IAW DWG. A53770926, NDT FOR CRACKS AND ROTO PROBED HOLES IAW NTM 51-10-01 AND 51-10-08.
